# SDR WX0A2015110272982

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,668 hours, 42,667 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN AFTER TAKEOFF.  CBS J8, J9 & J10 ALL POPPED.  18 DURING TROUBLESHOOTING OF ODOR & SMOKE FOUND APU OIL FILTER LEAKING.  R & R APU OIL FILTER O RING.  LEAK CHECKED GOOD IAW MM 49-90-06.  DURING TROUBLESHOOTING FOUND HYD FLUID LEAK RUNNING DOWN FUSELAGE & INTO APU INLET & FOUND RT HYD RESERVOIR RELIEF & BLEED VLV DRAIN HOSE DAMAGED, CAUSING HYD FLUID TO FILL KEEL BEAM & LEAKING DOWN FUSELAGE INTO APU INLET, REPAIRED.  LEAK CHECKED GOOD IAW MM 29-10-03.  R & R RECIRC FAN.  REPLACED APU OIL FILTER O RINGS & FILTER.  RT HYD RESERVOIR RELIEF BLEED HOSE DETERIORATED, REPLACED HOSE.  PERFORMED TASK CARD 21-059-008 ACFT WATER SEPARATOR & PACK BURNOUT PROCEDURES COMPLIED WITH.  SEE WO 00274708 PERFORMED TASK CARD 21-059-002.  ALL ISSUES REPAIRED & OPERATIONS CHECKED GOOD.
